Rigidity for the four gradient problem

Chlebík, Miroslav and Kirchheim, Bernd (2002) Rigidity for the four gradient problem. Journal fuer die reine und angewandte Mathematik, 2002 (551). pp. 1-9. ISSN 0075-4102

Full text not available from this repository.

Abstract

We prove a general rigidity result for the maximal possible number of gradients by showing that any lipschitz function using four pairwise not rank-one connected gradients is necessarily affine. This exhibits an interesting difference between rigidity features of approximate and exact solutions of differential inclusions.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 18:39
Last Modified: 03 Apr 2012 13:27
URI: http://sro.sussex.ac.uk/id/eprint/17644
📧 Request an update